# SDR SWAA2022122182648

- Difficulty date: December 17, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 46,399 hours, 23,813 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 11E PROTRUDING INTO EXIT ROW<[01] READJUSTED PASSENGER SEAT HYDROLOK AT 11E PER AMM 25-22-00. NO OTHER DEFECTS NOTED.
